# SDR USAA2012062800004

- Difficulty date: May 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53110396200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SPLICE AT FR24, S23R, -Y765.  REPLACED SPLICE AT FR24, S23R, -Y765 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53110920.
